Salivary infectious agents and periodontal disease status


Saygun I., NİZAM N., Keskiner I., Bal V., Kubar A., Acikel C., ...More

JOURNAL OF PERIODONTAL RESEARCH, vol.46, no.2, pp.235-239, 2011 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 46 Issue: 2
  • Publication Date: 2011
  • Doi Number: 10.1111/j.1600-0765.2010.01335.x
  • Title of Journal : JOURNAL OF PERIODONTAL RESEARCH
  • Page Numbers: pp.235-239

Abstract

Background and Objectives: